# SDR AALA20010822

- Difficulty date: April 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SURFACE CORROSION ON BOTTOM SURFACE OF CENTER WING BOX EXTERIOR IN LOWER BARREL STATION 1270 AFT SIDE OF BOX SPLICE BL LEFT 1 TO BL RIGHT 7.  REMOVED CORROSION TREATED AND PRIMED AREA PER SRM 51-21-01 VOL 2.  INSTALLED SHIM AND DOUBLER PER ESO 7349 DATED 04-02-01.  (M)
